# SDR 97ZZZX4591

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N111EP
- Make and model: Aerosp SA365N1
- Aircraft serial: 6309
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Departed
- Location: Lt Fwd Pax Door
- Part time: 2,734 hours
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT RETURNED WITHIN A FEW MINUTES OF ITS DEPARTURE, THE LEFT FORWARD PASSENGER DOOR HAD DEPARTED THE AIRCRAFT, IN-FLIGHT.  INSPECTION REVEALED NO DEFECTS IN THE JETTISON SYSTEM.  THE JETTISON LEVER WAS IN THE JETTISON POSITION WITH THE SAFETY WIRE BROKEN UPON THE AIRCRAFT RETURN.  INSPECTION REVEALED A BROKEN UPPER LATCH AND BROKEN CENTER STRIKER FITTING SUPPORT WHICH APPEARS TO BE THE RESULTING DAMAGE FROM THE DOOR DEPARTING THE AIRCRAFT.  THE AIRCRAFT SUSTAINED NO FURTHER DAMAGE.  THE DOOR WAS RECOVERED.
